JournalsrmiVol. 17, No. 3pp. 661–667

Moduli of certain Fano 4-folds

  • Walter L. Bailey, Jr.

    University of Chicago, USA
Moduli of certain Fano 4-folds cover
Download PDF

Abstract

In this brief note we give a proof that a certain family of Fano 4-folds described below is complex locally complete and effectively parametrized in the sense of Kodaira-Spencer [Ko-Sp].

Cite this article

Walter L. Bailey, Jr., Moduli of certain Fano 4-folds. Rev. Mat. Iberoam. 17 (2001), no. 3, pp. 661–667

DOI 10.4171/RMI/308